×

Found 71 Documents (Results 1–71)

100
MathJax

On an optimal domain with respect to \((x,t)\) for a parabolic-type equation. (English. Russian original) Zbl 0863.49005

Differ. Equations 31, No. 7, 1216-1217 (1995); translation from Differ. Uravn. 31, No. 7, 1265-1266 (1995).
MSC:  49J20 93C20 35K20
PDF BibTeX XML Cite

The Bubnov-Galerkin method for an abstract quasilinear problem on stationary action. (English. Russian original) Zbl 0863.34065

Differ. Equations 31, No. 7, 1169-1179 (1995); translation from Differ. Uravn. 31, No. 7, 1222-1231 (1995).
PDF BibTeX XML Cite

Uniform well-posedness of boundary value problems for abstract equations with the Keldysh-Feller operator. (English. Russian original) Zbl 0863.34061

Differ. Equations 31, No. 8, 1373-1381 (1995); translation from Differ. Uravn. 31, No. 8, 1419-1425 (1995).
PDF BibTeX XML Cite

A boundary value problem for a functional-differential equation with a linearly transformed argument. (English. Russian original) Zbl 0863.34070

Differ. Equations 31, No. 8, 1294-1299 (1995); translation from Differ. Uravn. 31, No. 8, 1348-1352 (1995).
MSC:  34K10 47B38
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification